# SDR DALA2023071905849

- Difficulty date: July 18, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 74,161 hours, 9,638 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 DURING ACCOMPLISHMENT OF EM 5330-01152-02A FOUND FASTENERS THAT INTERFERENCE WITH THE COLLAR OF FASTENERS COMMON TO THE SKIN/ ANGLE JOINTO N FR 84 BTW STR 5A TO 15 LH. CORRECTIVE ACTION: REF ER/A 610507-14AD. (2872851)
